# SDR NACA20130221005

- Difficulty date: February 21, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 68,696 hours, 52,647 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE SKIN AT BS 767, S18L.  REPAIRED CRACK IN FUSELAGE SKIN IAW BOEING SB 737531065 FIG 54 SHTS 15 REV 2 STA 767, STR 18L.  PREPPED AND RENEWED PAINT ON FUSELAGE AT STA 767, STR 18L IAW BOEING 737200 MM 5121171 REV 119.
